Description
Beechams Breath Clear Honey And Lemon, 10 Sachets
Beechams Breath Clear Honey And Lemon sachets help relieve symptoms associated with a cold or flu. These may include: a headache, fever, aches and pains, blocked nose, sore throat. Each sachet contains paracetamol and phenylephrine, to provide effective relief from cold symptoms with the comforting feeling of a hot drink.
Natural Relief: Provides natural relief from nasal congestion caused by sinusitis and allergies. Dissolves mucus; helps clean and moisturize nasal passages.
Easy and Convenient: These sachets are easy & convenient for you or your family to take at home or on the go. Vitamin C is among the most important antioxidants in immune health.
Honey and Lemon Flavor: Its honey and lemon flavor makes it convenient and easy to take for everyone.
For Oral Use: You can add one sachet into a half-full mug of hot water. Stir well. Add cold water as necessary and sugar if desired. Take one sachet after every four hours as necessary, up to a maximum of 6 sachets in 24 hours.
How To Use
Please read the enclosed leaflet carefully before taking this medicine.
How to Take
For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults and children aged 16 years and over:
One sachet to be taken every four hours as necessary, up to a maximum of 6 sachets in 24 hours.
Delivery Options
Delivery options
All deliveries are subject to the availability of the product and product sale conditions been met.
Order & Collect
Free next-day collection from In-Store
UK Delivery
Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.
Europe Delivery
Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.
Rest of the World
Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS
For more information see our Shipping Policy or view our Return policy.
Product Details
Safety Warnings
- Do not give to children under the age of 16 except on medical advice.
- Do not consume more than the label prescribes. If you do not get better consult your doctor.
- DO NOT TAKE with any other flu, cold or decongestant products.
Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
CONSULT YOUR DOCTOR
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
Do not take for more than 7 days except on medical advice.
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
Ingredients
Each sachet contains: Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg, This product contains 40 mg of Vitamin C, Also includes Sucrose and Aspartame (E 951), Sodium content 0.12g per sachet, See enclosed leaflet for further information
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet